# SDR CALA2013012500062

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 270, FLOORBEAM HAS CORROSION AT BL-0 IN CABIN REPAIRED FLOORBEAM IAW EC/RA 5321-01566.
